# SDR IPXA2018092134225

- Difficulty date: August 1, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B6379412
- Condition: Corroded
- Location: Bs 1780-1850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BRACKET OF MAIN DECK CARGO DOOR AT BS 1780 - 1850.   REPAIRED IAW EO B747-5320-69567-A.
